FURTHER NEW GENERALIZED TOPOLOGIES VIA MIXED CONSTRUCTIONS DUE TO CSASZAR


EKİCİ E.

MATHEMATICA BOHEMICA, vol.140, no.1, pp.1-9, 2015 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 140 Issue: 1
  • Publication Date: 2015
  • Title of Journal : MATHEMATICA BOHEMICA
  • Page Numbers: pp.1-9

Abstract

The theory of generalized topologies was introduced by A. Casaszar (2002). In the literature, some authors have introduced and studied generalized topologies and some generalized topologies via generalized topological spaces due to A. Casaszar. Also, the notions of mixed constructions based on two generalized topologies were introduced and investigated by A. Casaszar (2009). The main aim of this paper is to introduce and study further new generalized topologies called mu(C)(12) via mixed constructions based on two generalized topologies mu(1) and mu(2) on a nonempty set X and also generalized topologies called mu(C) and mu(C)(*) for a generalized topological space (X, mu).